# SDR FDEA200904131283

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX976500
- Condition: Corroded
- Location: Bs 1131-1176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BL 0 IS CORRODED BETWEEN STA 1176 AND 1140.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK IAW SRM 51-30-5 AND DRAWING NR 53FX976 REV B.  DRILLED NEW SEAT TRACK IAW SRM 51-30-5.  TREATED AND PRIMED NEW SEAT TRACK IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK AT STA 1131 TO 1176 BL 0 IAW SRM 51-30-2.
